Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Reviews and Descriptions of Tables and Books
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 13 (1959), 217-229 Request permission
  • J. W. L. Glaisher, W. G. Bickley, C. E. Gwyther, J. C. P. Miller, and E. J. Ternouth, Table of Powers Giving Integral Powers of Integers, British Association for the Advancement of Science, Mathematical Tables, vol. 9, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1940. MR 0003567
  • Robert L. Chambers, The determination of radiation fin efficiency and temperature distribution for one-dimensional heat flow in a circular fin, University of Pittsburgh thesis, 1958. Robert L. Chambers & E. V. Somers, Radiation fin efficiency for one-dimensional heat flow in a circular fin, Westinghouse Scientific Paper 8-0529-P4, 1958.
Additional Information
  • © Copyright 1959 American Mathematical Society
  • Journal: Math. Comp. 13 (1959), 217-229
  • DOI: